Author Details

Ntouyas, Sotiris K., University of Ioannina, Greece

  • Vol 31, No 14 (2017) - Naseer Shahzad - Nonlinear analysis, Fixed point theory an optimization
    Caputo Type Fractional Differential Equations with Nonlocal Riemann-Liouville and Erdelyi-Kober Type Integral Boundary Conditions
    Abstract  PDF
  • Vol 32, No 13 (2018) - Regular issue of Filomat
    On fully coupled nonlocal multi-point boundary value problems of nonlinear mixed-order fractional differential equations on an arbitrary domain
    Abstract  PDF